# SDR DALA2025080505870

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FR26.1 WHITE BRACKET HAS TOOLING MARKS.   REPLACED BRACKET PER A330 SRM 53-11 AND DRAWING F5397556901600 AND F5397557901800.
